MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; WIRE, GUIDE, CATHETER

TELEFLEX INCORPORATED ARROW; WIRE, GUIDE, CATHETER
Model Number IPN037256
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of hypertension and new onset of chest pain.Having surgery for coronary artery bypass graft, an a line was inserted.During the surgery, the a-line was unable to be flushed or drew back blood.Removed from patient without known harm.

Brand Name
ARROW
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TELEFLEX INCORPORATED
po box 12600
durham NC 27709
MDR Report Key11235799
Report Number11235799
Device Sequence Number3843003
Product Code DQX
UDI-Device Identifier10801902114041
UDI-Public(01)10801902114041(17)221130(10)13F20F0456
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/22/2021
Report Date (Section F) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN037256
Device Catalogue NumberASK-04500-AH
Device Lot Number13F20F0456
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/27/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/27/2021
Patient Sequence Number1
Patient Weight98
Date Report Sent to FDA01/22/2021